MAUDE Adverse Event Report: IMPRESS®.BRAIDED; PERIPHERAL CATHETERS

IMPRESS®.BRAIDED; PERIPHERAL CATHETERS
Catalog Number 56535BER
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a biliary drainage procedure, the 65cm impress catheter broke during insertion into the patient.No patient consequence to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint is confirmed.The root cause could not be determined however, the catheter was used off lable as a drainage catheter.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
IMPRESS®.BRAIDED
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key12200013
Report Number3010665433-2021-00058
Device Sequence Number3441440
Product Code DQO
UDI-Device Identifier00884450032558
UDI-Public884450032558
Combination Product (Y/N)N
Initial Reporter CountryCB
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue Number56535BER
Device Lot NumberE1715462
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2021
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1